# SDR DXTA2025051603491

- Difficulty date: May 14, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N740QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20927
- Aircraft time: 3,140 hours, 1,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: SIDEWALL PYRAMIDAL EXIT SIGN FORWARD OF THE EMERGENCY EXIT DOOR DOES NOT ILLUMINATE WHEN SELECTED ON. CORRECTIVE ACTION: ARRIVED AT AC. PREPPED AC FOR MX. REQUESTED AND WAITED FOR GPU FROM FBO. POWERED ON AC AND ALLOWED ALL SYSTEMS BOOT UP AS REQUIRED. OPS CHECKS AND CONFIRMED DISCREPANCY. ACCESSED SIDEWALL EXIT SIGN. FOUND EXIT SIGN CONNECTION PORT BROKEN AND NOT ABLE TO RETAIN CONNECTOR. CONNECTED AND CONFIRMED LIGHT OPERATION WITH CONNECTOR SEATED IN PLACE. CONTACTED MCC, AND PLACED PART ON ORDER WITH MCC. SECURED AC FOR NIGHT. WORK DONE IAW CL-350 AMM 33-51-00. 14MAY2025 RETRIEVED PART FROM FBO. REMOVED EXIT SIGN P/N:M184EXT2-1228-2 S/N:N/A. INSTALLED NEW EXIT SIGN P/N:M184EXT2-1228-2 S/N:6109657. PERFORMED OPS-CHECK AND OPS-CHECK GOOD. WORK PERFORMED IRW CL-350 AMM 33-51-00. 15MAY2025.
